# SDR DALA2024120211350

- Difficulty date: November 28, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 58,760 hours, 27,081 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Plate
- Condition: Corroded
- Location: Sta Y=1410 To St
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 CORROSION ON SIDE PLATE UPPER AND LOWER SURFACE ALSO CORROSION ON NUTS BTW STA Y=1410 TO STA Y=1530 S26L-S27L AT AFT CARGO COMPARMENT C2. CORRECTIVE ACTION: SUMMARY OF NRC 00376, SIDE PLATE BTW STA Y= 1410 TO STA Y=1530 S26L-S27L AT AFT CARGO COMPARMENT C2 WAS REPLACED PER B757-200 SRM. (0682069)
